# SDR MALA040339

- Difficulty date: April 20, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 13,312 hours, 13,570 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20412220435
- Part serial: OFF5000
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR IN TURB MODE GOES FROM 0 TO +2.5, CAPTAINS SCREEN WOBBLES 80NM SCALE & BELOW AND WITHIN 30 NM OF LEVEL 4 DID NOT PAINT PRECIPITATION.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RADAR DISP AND R/T.  R/T P/N ON&OFF 204-1217-0414, S/N ON 7203, S/N OFF 7462, DISPLAY P/N ON&OFF 2041222-0435, S/N ON 4699, S/N OFF 5000.  WX RADAR SYSTEM TEST GOOD IAW RJ MM CHAPT 34.
